# SDR AALA20100714TUL08

- Difficulty date: July 14, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N90511
- Make and model: Doug DC-9-82
- Aircraft serial: 49805
- Aircraft time: 59,929 hours, 30,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EQUIPMENT COMPARTMENT INTERCOSTAL AT STATION 180 HAS CRACK INDICATION JUST BELOW FLOOR LINE AND ABOVE AIR CELL COMPUTER.  INSTALLED REPAIR DOUBLER PER SRM 53-01-00 FIGURE 2 SHEET 3.
